# SDR SIMA960082

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N594MA
- Make and model: Saab 340B
- Aircraft serial: 340B212
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Inner Wheel Hub
- Part number: 5009237
- Condition: Cracked
- Location: Nr 2 Wheel
- Component: 5010488
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAW - LAW SHOP - MAIN WHEEL ASSY, PN N5010488, SN MAY 93-1232, WAS REMOVED FROM AIRCRAFT FOR TIRE REPLACEMENT.  DURING SHOP INSPECTION, 2 CRACKS (APPROX .50 INCH) WERE FOUND RUNNING ACROSS THE TIRE BEAD FLANGE AREA OF INNER HUB ASSY.  PN 5009237, SN AUG89-0900, INNER WHEEL HUB ASSY WAS REMOVED FROM SERVICE.  (X)
